# SDR CALA2024070900167

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N14016
- Make and model: Boeing 787-10
- Aircraft serial: 66985
- Aircraft time: 7,279 hours, 926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0230507101
- Condition: Detached
- Location: Seat 9f
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9F ISLE LIGHT KNOCKED OUT OF SOCKET DUE TO DEPARTURE, REQUESTING DEFERRAL. TOMC APPROVED SEAT 9F AISLE PROXIMITY LIGHT MISSING. DDP C/W. REPLACED FWD EMERGENCY EXIT GUIDE LIGHT ASSY AT SEAT 9F.  OPS CHECKED GOOD.  REF IFM CMM 25-25-89.   ACCOMPLISHED IDT INSPECTION OF FWD EMERGENCY EXIT GUIDE LIGHT ASSY AT SEAT 9F.  OPS CHECKED GOOD.  REF IFM CMM 25-25-89.
